Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/73917
Title: On fields having the extension property
Authors: Fernández Rodríguez, Fernando 
Llerena Achutegui, Agustín
UNESCO Clasification: 1201 Algebra
Issue Date: 1992
Journal: Journal of Pure and Applied Algebra 
Abstract: Let T be an intermediate over the field K. We say that K has the Extension Property if every automorphism of K(T) extends an automorphism of K. Fields with this property play a crucial role in the study of homogeneity conditions in spaces of orderings of function fields. In this paper we introduce a new extension property (Generalized Extension Property) and we show it has a better algebraic behaviour. We also rescue most known results about fields with the extension property and determine a new class of fields verifying the generalized extension property.
URI: http://hdl.handle.net/10553/73917
ISSN: 0022-4049
DOI: 10.1016/0022-4049(92)90084-S
Source: Journal of Pure and Applied Algebra [ISSN 0022-4049], v. 77 (2), p. 183-187, (Febrero 1992)
Appears in Collections:Artículos
Thumbnail
pdf
Adobe PDF (270,46 kB)
Show full item record

SCOPUSTM   
Citations

1
checked on Jun 20, 2021

Page view(s)

68
checked on Jun 19, 2021

Download(s)

50
checked on Jun 19, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.